MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012624-39
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and without the device to examine, a definitive cause for the reported stent dislodgement could not be determined; however, stent dislodgement may be attributed to several factors including, but not limited to, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with patient anatomy or accessory devices.In this case, it is possible that inadvertent mishandling during unpackaging of the device may have contributed to the reported dislodgement; however, without the device to examine, this cannot be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that an 8.0x39mm over-the-wire omni elite vascular balloon expandable stent system was opened, the stent dislodged when removing the stent system from the dispenser coil and was not located in the protective sheath.The stent delivery system was not prepped.There was no device use or patient involvement, and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22733133
Report Number2024168-2025-08156
Device Sequence Number15558166
Product Code NIO
UDI-Device Identifier08717648179303
UDI-Public(01)08717648179303(17)261031(10)3051541
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012624-39
Device Catalogue Number1012624-39
Device Lot Number3051541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown